| Model Number |
M001171090 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.An equalizer balloon catheter was selected for use during an aortic stent graft placement procedure.During the procedure, the balloon ruptured.Two additional balloons were used which resulted in extended procedure time.The procedure was completed.
Additional Manufacturer Narrative
B3 - date of event: event date was not provided and estimated based on aware date.Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.